Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have itchy rashes around eyes. Noticed floating vitreous fluid in eye. How to treat this?

Jul 2012
User rating for this question
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have a rash around my eyes and on my eyelids and down one side of my face it is sore and feels like my skin is pulling and it is also itchy
I had a piece of vitras fluid from my eye break through and is now floating around in my eye the eye doctor said it would be there permanently since that time I have had itchy eyes and this sore rash i guess it could be a coincidence
Posted Thu, 18 Apr 2013 in Vision and Eye Disorders
Answered by Dr. Praveen Rodrigues 4 hours later
Hi there.
Yes the first part of your history & the second appear to be inextricably linked.
It does appear to be an allergic reaction.
I would suggest using a hydrocortisone based cream preferably one that is combined with fusidic acid applied locally to the affected regions twice daily for 2-3 days & then switch to a bland emollient. A product like Emolene may be easily available over the counter or as you are canada based, perhaps Aveeno cream may be ideal as an emollient.
Trust this will help & you are in the clear by the Easter weekend.
Good Luck & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor